Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Painful bowel movements, pain in the penis, difficulty in urination. Any suggestions?

I am a 33yo male. For the last week I have been experiencing painful bowel movements. The pain radiates through the butt area. It has become so painful, I m having a hard time even sitting. The pain goes up to the top of the butt crack. Trouble urinating, starting stream, and it s hesitant. Occasional pain through the penis itself. Any help would her appreciated. Thanks
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The symptoms you are experiencing could refer to a possible urinary tract infection and/or genital infection. So, I suggest to

- do urine analysis and urine culture and sensitivity
- do abdominal ultrasound
- perform complete blood profile
- consult urologist for further evaluation and proper treatment.
- drink more water
- avoid salty, processed, caffein, energetic drinks and foods

All the best!
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor